American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47G30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 62 found      Go to page: 1 2 3

[1] Ingrid Beltiţă and Daniel Beltiţă. Coadjoint orbits of stepwise square integrable representations. Proc. Amer. Math. Soc. 144 (2016) 1343-1350.
Abstract, references, and article information   
View Article: PDF

[2] Virginia Naibo. On the $L^\infty\times L^\infty\rightarrow BMO$ mapping property for certain bilinear pseudodifferential operators. Proc. Amer. Math. Soc. 143 (2015) 5323-5336.
Abstract, references, and article information   
View Article: PDF

[3] V. Rabinovich. The Fredholm Property and Essential Spectra of Pseudodifferential Operators on Non-compact Manifolds and Limit Operators. Contemporary Mathematics 653 (2015) 277-290.
Book volume table of contents
View Article: PDF

[4] Alexei Yu. Karlovich. Maximally Modulated Singular Integral Operators and their Applications to Pseudodifferential Operators on Banach Function Spaces. Contemporary Mathematics 645 (2015) 165-178.
Book volume table of contents   
View Article: PDF

[5] Virginie Bonnaillie-Noël, Marc Dambrine, Frédéric Hérau and Grégory Vial. Artificial conditions for the linear elasticity equations. Math. Comp. 84 (2015) 1599-1632.
Abstract, references, and article information   
View Article: PDF

[6] Jebessa B. Mijena and Erkan Nane. Strong analytic solutions of fractional Cauchy problems. Proc. Amer. Math. Soc. 142 (2014) 1717-1731.
Abstract, references, and article information   
View Article: PDF

[7] Gerard Ascensi, Hans G. Feichtinger and Norbert Kaiblinger. Dilation of the Weyl symbol and Balian-Low theorem. Trans. Amer. Math. Soc. 366 (2014) 3865-3880.
Abstract, references, and article information   
View Article: PDF

[8] Julio Delgado and M. W. Wong. $L^p$-nuclear pseudo-differential operators on $\mathbb{Z}$ and $\mathbb{S}^1$. Proc. Amer. Math. Soc. 141 (2013) 3935-3942.
Abstract, references, and article information   
View Article: PDF

[9] Aliang Xia and Jianfu Yang. Regularity of nonlinear equations for fractional Laplacian. Proc. Amer. Math. Soc. 141 (2013) 2665-2672.
Abstract, references, and article information   
View Article: PDF

[10] A. V. Sobolev. Pseudo-differential operators with discontinuous symbols: Widom's Conjecture. Memoirs of the AMS 222 (2013)
Book volume table of contents   

[11] Sylvie Paycha. Weighted traces. University Lecture Series 59 (2012) 131-144.
Book volume table of contents
View Article: PDF

[12] Sylvie Paycha. Regularised Integrals, Sums and Traces. University Lecture Series 59 (2012) MR MR2987296.
Book volume table of contents

[13] Sylvie Paycha. The cut-off regularised integral. University Lecture Series 59 (2012) 35-52.
Book volume table of contents
View Article: PDF

[14] Sylvie Paycha. The Gamma function extended to nonpositive integer points. University Lecture Series 59 (2012) 1-13.
Book volume table of contents
View Article: PDF

[15] Sylvie Paycha. The canonical integral and noncommutative residue on symbols. University Lecture Series 59 (2012) 15-34.
Book volume table of contents
View Article: PDF

[16] Sylvie Paycha. The canonical sum on noninteger order classical symbols. University Lecture Series 59 (2012) 79-103.
Book volume table of contents
View Article: PDF

[17] Sylvie Paycha. Anomalies of regularised determinants. University Lecture Series 59 (2012) 167-182.
Book volume table of contents
View Article: PDF

[18] Sylvie Paycha. The noncommutative residue as a complex residue. University Lecture Series 59 (2012) 53-78.
Book volume table of contents
View Article: PDF

[19] Sylvie Paycha. Traces on pseudodifferential operators. University Lecture Series 59 (2012) 105-130.
Book volume table of contents
View Article: PDF

[20] Sylvie Paycha. Logarithmic residues. University Lecture Series 59 (2012) 145-165.
Book volume table of contents
View Article: PDF

[21] Maurice A. de Gosson. Symplectic covariance properties for Shubin and Born--Jordan pseudo-differential operators. Trans. Amer. Math. Soc. 365 (2013) 3287-3307.
Abstract, references, and article information   
View Article: PDF

[22] Steve Hofmann, Guozhen Lu, Dorina Mitrea, Marius Mitrea and Lixin Yan. Hardy spaces associated to non-negative self-adjoint operators satisfying Davies-Gaffney estimates. Memoirs of the AMS 214 (2011) MR 2868142.
Book volume table of contents   

[23] Qiyu Sun. Stability criterion for convolution-dominated infinite matrices. Proc. Amer. Math. Soc. 138 (2010) 3933-3943. MR 2679615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] P. Boggiatto, G. De Donno and A. Oliaro. Time-frequency representations of Wigner type and pseudo-differential operators. Trans. Amer. Math. Soc. 362 (2010) 4955-4981. MR 2645057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] B. A. Plamenevskiĭ. Solvability of algebras of pseudodifferential operators with piecewise smooth coefficients on smooth manifolds. St. Petersburg Math. J. 21 (2010) 317-351. MR 2553048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Xuan Thinh Duong, Loukas Grafakos and Lixin Yan. Multilinear operators with non-smooth kernels and commutators of singular integrals. Trans. Amer. Math. Soc. 362 (2010) 2089-2113. MR 2574888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Elena Cordero, Fabio Nicola and Luigi Rodino. Boundedness of Fourier Integral Operators on $\mathcal {F}L^p$ spaces. Trans. Amer. Math. Soc. 361 (2009) 6049-6071. MR 2529924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] André Martinez and Vania Sordoni. Twisted pseudodifferential calculus and application to the quantum evolution of molecules. Memoirs of the AMS 200 (2009) MR 2527490.
Book volume table of contents   

[29] Gérard Iooss and Pavel I. Plotnikov. Small divisor problem in the theory of three-dimensional water gravity waves. Memoirs of the AMS 200 (2009) MR 2529006.
Book volume table of contents   

[30] J. Escher and J. Seiler. Bounded $H_\infty $-calculus for pseudodifferential operators and applications to the Dirichlet-Neumann operator. Trans. Amer. Math. Soc. 360 (2008) 3945-3973. MR 2395160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 62 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia